| Model Number |
01.18.144 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2020: lot 114068: (b)(4) items manufactured and released on 12-jan-2012.Expiration date: 2016-12-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stam, head and liner) performed 8 years after cementless total hip arthroplasty in a (b)(6) year old man.Radiographic image provided shows the presence of radiolucent lines around the stem and signs of stress shielding suggesting proximal implant mobilization.Aseptic loosening is a possible long term, literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
Event or Problem Description
Stem head and liner revised, 8 years after primary surgery, due to stem loosening.
Additional Manufacturer Narrative
Device was returned on 03-apr-2020 and it was analyzed.Visual inspection performed by r&d project manager femoral stem with ha residuals in the proximal region.Signs of revision on neck and head.Pe liner with signs and typical color of years of implantation, and signs of removal.